# SDR ABXA20190513064

- Difficulty date: May 13, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 146T122330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FAIL-SAFE CHORD AT FUSELAGE STATION 1562, BETWEEN STRINGERS 35L AND 37R. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
